# SDR F3LA2018041000322

- Difficulty date: April 5, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N923FR
- Make and model: Airbus A319-111
- Aircraft serial: 2019
- Aircraft time: 50,928 hours, 25,090 cycles
- Engine: Cfmint CFM565B5P
- Engine time: 48,609 hours, 23,879 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Motor
- Part number: 39680012
- Part serial: YA017691K
- Condition: Seized
- Location: Nr 2 Engine
- Part time: 48,609 hours, 23,879 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: K

## Discrepancy

DURING DESCENT AND RETARDING OF THROTTLES ENG-2 COMPRESSOR AND VANE ECAM APPEARED FOLLOWED BY COMPRESSOR STALL WHICH WAS FELT AND HEARD BY CREW. REMOVED AND REPLACED VARIABLE BLEED VALVE FUEL GEAR MOTOR. REFERENCE AMM 75-31-20-400-002A. OPERATIONAL AND LEAK CHECK GOOD.
